Journal Article

Gain reduction in switched sliding-mode control

A. Ferrara and R. Scattolini

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 1, pages 23-36
Published in print March 2008 | ISSN: 0265-0754
Published online February 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnm004
Gain reduction in switched sliding-mode control

Show Summary Details

Preview

A switched sliding-mode control strategy for a class of nonlinear uncertain systems is presented in this paper. It is characterized by an event-driven gain reduction mechanism which relies on a decomposition of the system state into regions. By enforcing sliding-mode behaviours on a suitable set of sliding manifolds, while avoiding the generation of limit cycles, the proposed strategy proves to globally asymptotically stabilize the origin of the system state space.

Keywords: nonlinear systems; uncertain systems; sliding-mode control; switching algorithms; variable structure systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.